# SDR ASAA2022070638972

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,798 hours, 14,337 cycles
- Engine: Cfmint CFM567B27
- Engine time: 48,798 hours, 14,333 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: CFM567B273
- Part serial: 896992
- Condition: Cracked
- Location: Right Wing
- Part time: 48,798 hours, 14,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C#78472022 #2 ENGINE SPECIAL DETAILED INSP (SDI)(BORESCOPE). FOUND MULTIPLE CRACKS ON STAGE 1 LPT NOZZLE GUIDE VANES ON SEGMENTS 2,4,11,12,13,14,15,19. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE. TRANSFERRED TO SHOP W/O 1916680.
